EconPapers    
Economics at your fingertips  
 

SMOOTHED ESTIMATING EQUATIONS FOR INSTRUMENTAL VARIABLES QUANTILE REGRESSION

David Kaplan and Yixiao Sun

University of California at San Diego, Economics Working Paper Series from Department of Economics, UC San Diego

Keywords: Social and Behavioral Sciences; Physical Sciences and Mathematics; Edgeworth expansion; Instrumental variable; Optimal smoothing parameter choice; Quantile regression; Smoothed estimating equation. (search for similar items in EconPapers)
Date: 2012-01-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://www.escholarship.org/uc/item/888657tp.pdf;origin=repeccitec (application/pdf)

Related works:
Journal Article: SMOOTHED ESTIMATING EQUATIONS FOR INSTRUMENTAL VARIABLES QUANTILE REGRESSION (2017) Downloads
Working Paper: Smoothed estimating equations for instrumental variables quantile regression (2016) Downloads
Working Paper: Smoothed Estimating Equations for Instrumental Variables Quantile Regression (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cdl:ucsdec:qt888657tp

Access Statistics for this paper

More papers in University of California at San Diego, Economics Working Paper Series from Department of Economics, UC San Diego Contact information at EDIRC.
Bibliographic data for series maintained by Lisa Schiff ().

 
Page updated 2025-03-30
Handle: RePEc:cdl:ucsdec:qt888657tp